# SDR JIKA2014123001

- Difficulty date: December 30, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N230BH
- Make and model: Beech B-99
- Aircraft serial: U115
- Aircraft time: 36,892 hours, 54,000 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 1153800025
- Part serial: 950
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING APPROACH PILOT SELECTED LG HANDLE TO EXTEND POSITION, THE RED IN TRANSIT LIGHT DID NOT ILLUMINATE & LG RELAY CB POPPED.  PILOT RESET CB & CYCLED LG HANDLE WITH THE SAME RESULTS.  PILOT NOTIFIED TOWER OF INCIDENT, PERFORMED AN EMER EXTENSION OF LG & LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED FAULTY HYD POWER PACK MOTOR.  R & R HYD POWER PACK MOTOR WITH SERVICEABLE UNIT.  ALL OPERATIONAL CHECKS WERE NORMAL.
